# SDR AALA201805259011

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 12,775 hours, 3,784 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Broken
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R4 DOOR SLIDE ARM LENS BROKEN.  INSTALLED A NEW  LENS.
